# SDR SWAA2023030711419

- Difficulty date: March 1, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,188 hours, 27,403 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE MOST I/B PANEL SUPPORT BEAM; FWD ATTACH ANGLE CRACKED<[01] REMOVED AND REPLACED RT WING UPPER SURFACE MOST I/B PANEL SUPPORT BEAM; FWD ATTACH ANGLE REF B737-700 SRM 51-40-02-0G-0; AND DRAWING 115A2000;[02] VERIFIED STEP 1
